# SDR 20000605SH008

- Difficulty date: December 17, 1999
- Submitted: June 5, 2000
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- Engine: Tmeca ARRIEL1C
- System (JASC): 7412 · Exciter
- Part: Generator
- Part number: 9580113800
- Part serial: 6997
- Condition: Inoperative
- Location: Engine
- Part time: 2,277 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HE GENERATOR INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
